MAUDE Adverse Event Report: ST PAUL PNEUPAC PARAPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

ST PAUL PNEUPAC PARAPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 120002
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was not alarming.No patient involvement was reported.
 
Additional Manufacturer Narrative
New information submitted by the customer, update of the serial number of the device: item number 120002 with serial number (b)(6).The information was updated in the complaint.H10: device evaluation: device was returned for device evaluation which is anticipated but not yet begun.
 
Additional Manufacturer Narrative
Other, other text: manufacturing device history record review was not performed because the results of the complaint investigation do not indicate a problem with the manufacture of the device.The device was received missing the on/off control knob and relief pressure knob.The reported issue was duplicated; the pneumatic alarm was not heard.The root cause was found to be normal wear and tear of components: (nrv) non return valve assembly, alarm reed, and airmix switch.Upgrades were performed for the nrv assembly and alarm reed.Cleaning was done for the airmix switch.The device passed functional tests after repairs and calibration.D5 and e4 are unknown, corrected data: the manufacture date was not updated when the serial number changed on the previous supplemental report.

Brand Name
PNEUPAC PARAPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14166304
Report Number3012307300-2022-06772
Device Sequence Number5933594
Product Code BTL
UDI-Device Identifier10610586045479
UDI-Public10610586045479
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number120002
Device Catalogue Number120002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/02/2022
08/17/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date05/24/2022
09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown